# SDR UHLA2010122200323

- Difficulty date: December 22, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 17,305 hours, 10,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT LONGITUDINAL FLOORBEAM IN SEVERAL AREAS BETWEEN FR 12-18.  REMOVED AND REPLACED SEAT TRACK BEAM FR12-14 IAW EMB 170 SRM 51-40-00.
